MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Codes Mechanical Problem (1384); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due to character limitation in e1: (b)(6).
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) unit displayed a message that iabp may need maintainance.There was no harm or injury reported.
 
Event or Problem Description
It was reported that during routine check the cardiosave intra aortic balloon pump (iabp) displayed a bbia may need maintenance.There was no patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d8, d9, d10, g1 (contact person mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings, health effect impact codes and investigation conclusions), h11.Corrected field: h6 (medical device problem code).A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse states, the equipment was checked, and it was displaying the following message "bbia may need maintenance." the error logs were checked for details on the message in question.The equipment displayed error #37 fill fail - shuttle purge timeout in the logs, so several verification tests were performed.During the functionality tests, it did not displayed any error, but for safety, atmospheric calibration was performed again.The equipment was under testing for approximately 2 hours, while during this period it did not display the error message again and there were no failures.The equipment is compliant and released for use.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22492564
Report Number2249723-2025-0002997
Device Sequence Number7940288
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown